Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleN-solutions to linear systems over Z
Author(s) Pilar Pisón-Casares, A. Vigneron-Tenorio
TypeArticle in Journal
AbstractWe show how Dickson
KeywordsDiophantine equations, Integer programming, Gröbner bases
ISSN0024-3795
URL http://www.sciencedirect.com/science/article/pii/S002437950400031X
LanguageEnglish
JournalLinear Algebra and its Applications
Volume384
Pages135 - 154
Year2004
Edition0
Translation No
Refereed No
Webmaster